Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for frequent headaches

Answered by
Dr.
Dr. Remy Koshy

General & Family Physician

Practicing since :2014

Answered : 507 Questions

default
Posted on Thu, 2 Mar 2017 in Internal Doctor Category
Question: The problem is headache which is very frequent, specially on Sunday mornings. But instead of pain on the sides, I usually have pain in the middle of the head, as if Brain is having that pain, that may be because of stress of daily routine. I have to take pills (Saridon) to overcome that
doctor
Answered by Dr. Remy Koshy 47 minutes later
Brief Answer:
need a few more details related

Detailed Answer:
Hello XXXXXXX
Thanks for posting your query in HealthcareMagic,

I have read through your query and can understand your concern,

Before I could guide you any further, I would like to know a few more details related:

- how often do you get headaches?
- your daily lifestyle and routine?
- what time of the day does it increase?
- do you have any associated features like double vision, photophobia, nausea?
- any history of eye strain, alcohol, sinus infection?
- does it relieve on medication like paracetamol or ibuprofen?

Kindly update me with answers for the above questions

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Remy Koshy 45 minutes later
Hello Doctor,
pls find the answers to your queries:

- how often do you get headaches?
for last few months, its not regular, but it used to be once in a week
- your daily lifestyle and routine?
simple lifestyle, with routine like home to office and back, with sitting job at computers all the day
- what time of the day does it increase?
it used to increase by noon
- do you have any associated features like double vision, photophobia, nausea?
No problem as such, but I wear spectacle, with minor eye problem (.75)
- any history of eye strain, alcohol, sinus infection?
No
- does it relieve on medication like paracetamol or ibuprofen?
never tried any of these, but Saridon always worked.
doctor
Answered by Dr. Remy Koshy 17 hours later
Brief Answer:
explained below

Detailed Answer:
Hello again,
Thanks for the follow up,

Sorry for the delay in replying back,

From the description that you have provided i would suggest the following:

- Tension headache- this may manifest due to the undue exposure to stress and it appears as contractions around the head. Treatment lies with analgesics like paracetamol, ketorolac, and stress management classes, cognitive behavior therapy.

I would suggest you to consult with a neurologist, if you seem to have increased pains and get a CT scan done so as to rule out any brain related causes.

I hope this helps

Please feel free to discuss further

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Ketorolac

doctor1 MD

I have had chronic tendonitis in my shoulders since I was 15 (I m 26 now). I am used to taking anti-inflammatory medication (ibuprofen) o-t-c for the pain that I am in all the time. In the last few days, the pain in my right shoulder has gotten unbearable. Ibuprofen hasn t worked, heat rubs haven t worked, sleeping upright/flat on back/properly on side hasn t helped. Resting it or moving my arm--everything hurts. I went and got X-Rays at the ER because the pain was severe. I overhead the x-ray techs talking about calcium, but the doctor told me my x-rays were normal. She then ended up prescribing Tramadol 50mg to me despite the fact I take Adderall XR 25mg. It s a good thing I asked the pharmacist about potential drug interactions, but shouldn t the doctor have had the sense not to prescribe a pain medication that could interact with my Adderall and cause seizures? I ve had to have steroid shots in my shoulders before for acute tendonitis pain like this. Even the pain medication and anti-inflammatory (Ketorolac 10mg) are barely dulling the pain. Instead of the 8-9 I was sitting at before the visit/medication, I am fluctuating between 5 and 7. Is there anything I can do at home to help relieve the pain I m feeling that I m not already doing? I ve been alternatively resting/gently stretching my arms and alternating hot/cold on the shoulder + using the medications prescribed. Also, is it possible that I have developed calcific tendonitis and the doctor I saw in the ER was incompetent? The fact that she prescribed interacting medications w/o a second thought makes me think that she really didn t try to help me at all. The pain was too severe to wait to schedule a normal doctor visit or I would have done that. Should I have insisted on a corticosteriod shot to reduce the inflammation? Even now, with both medications (the anti-inflammatory and pain reliever), my tendons feel like they are on fire.

doctor1 MD

Hi, Due to a tooth infection I was prescribed Apo-Amoxi Clav 875/125mg twice a day for 7 days and a painkiller every sixhours , Ketorolac Tromethamine 10mg to bring down infection before a root canal could be done. I am now on day 6 of antibiotics and my ear lobes are hot, swollen, extremely itchy, rash developing on the back of my neck. I wondered should I go see a doctor or is this a common reaction to antibiotics?

doctor1 MD

58 year old female of Indian origin, an immigrant in the US for over 30 years, compalining of hyper pigmentaion under both eyes on her face for few years. Had dermatology and rheumatology consults wth no major findings. Chemical peeling helped with local steroid application but response only short lived. A rheumatologist thought she may have FMS as she wakes up with burning pain on her ers and both arms only when she lays down to sleep. In fairly good physical health except for taking synthroid 50 mcg a day. Now presents with raised macular rash on both sides of her face next to her nose as if like in a butterfly distribution without pain or itching. She was out yesetrday in the sun in a waterfalls area which was mostly a shaded area. She took Benadryl 50 mg last night and applied steroid creme and took naproxen today am and the macular rash disappeared, but still the bilateral hyperpigementation under her eyes on the face which exacerbated is still there. What are the diagnostic possibilities? She was checked out for SLE a few years back which was negative then.

doctor1 MD

i m 28 years old guy with height of 5 & half feet tall & weighing 65 kg...i have a history of fever since one and half month,,,did investigations ..which showed acute hepatitis with increased SGPT level... other investigations are within normal limit ....i was treated with ketorolac,udihep,levofloxacin 2 weeks back....now i'm on udihep only.....i have also history of throat problem since child hood...went to ENT department.....they said it is allergic bronchiolitis.....i still have dry cogh & irritation of throat..& fever,fatigue.Please help me..

doctor1 MD

I put Vision in my eyes yesterday and they started stinging and running and my vision has been blurred and foggy ever since. What do I do? I have XXXX as my primary and I am in New York where there is no XXXX. Was hoping there are some drops I can...

doctor1 MD

When I woke up this morning, my left eye was blood shot, as if a vessel had broken. I have no pain, but I do have a slight tingling sensation . What may be the cause?

doctor1 MD

Hello! I was diagnosed with pericoronitis 1 week ago and prescribed amoxicillin 500 3/day. There is an improvement on my overall status but I have a couple of concerns: - I found a white-yellow bag in the gum that sometimes drain, is this a sign...